Pubblicazioni il cui periodico è "SYSTEMS & CONTROL LETTERS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 32.

Articolo di rivista Como, Giacomo; Fagnani, Fabio (2016)
From local averaging to emergent global behaviors: The fundamental role of network interconnections. In: SYSTEMS & CONTROL LETTERS, vol. 95, pp. 70-76. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Cerone V.; Piga D.; Regruto D. (2013)
Fixed-order FIR approximation of linear systems from quantized input and output data. In: SYSTEMS & CONTROL LETTERS, vol. 62 n. 12, pp. 1136-1142. - ISSN 0167-6911
Web of Science: 4 - Scopus: 8

Articolo di rivista Bacciotti, Andrea; Vivalda, Jean-Claude (2013)
On radial and directional controllability of bilinear systems. In: SYSTEMS & CONTROL LETTERS, vol. 62, pp. 575-580. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img] [img]

Articolo di rivista Frasca P. (2012)
Continuous-time quantized consensus: Convergence of Krasovskii solutions. In: SYSTEMS & CONTROL LETTERS, vol. 61 n. 2, pp. 273-278. - ISSN 0167-6911
Web of Science: 28 - Scopus: 31

Articolo di rivista Aragues R.; Carlone L.; Sagues C.; Calafiore G. (2012)
Distributed Centroid Estimation from Noisy Relative Measurements. In: SYSTEMS & CONTROL LETTERS, vol. 61 n. 7, pp. 773-779. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 11
[img]

Articolo di rivista Andrei Halanay; Luciano Pandolfi (2012)
Lack of controllability of the heat equation with memory. In: SYSTEMS & CONTROL LETTERS, vol. 61, pp. 999-1002. - ISSN 0167-6911
Web of Science: 8 - Scopus: 9
[img]
Preview
[img]

Articolo di rivista F. Ruiz; Novara C.; M. Milanese (2010)
Direct design from data of optimal filters for LPV systems. In: SYSTEMS & CONTROL LETTERS, vol. 59/1, pp. 1-8. - ISSN 0167-6911
Web of Science: 12 - Scopus: 15

Articolo di rivista Calafiore G. (2010)
Learning noisy functions via interval models. In: SYSTEMS & CONTROL LETTERS, vol. 59 n. 7, pp. 404-413. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Canale M.; Milanese M; Novara C (2010)
NSM constrained approximation of Lipschitz functions from data. In: SYSTEMS & CONTROL LETTERS, vol. 59, pp. 396-403. - ISSN 0167-6911
Web of Science: 1 - Scopus: 1

Articolo di rivista Calafiore G.C. (2009)
Distributed Randomized Algorithms for Probabilistic Performance Analysis. In: SYSTEMS & CONTROL LETTERS, vol. 58, pp. 202-212. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Articolo di rivista Calafiore G.C.; U. Topcu; L. El Ghaoui (2009)
Parameter Estimation with Expected and Residual-at-Risk Criteria. In: SYSTEMS & CONTROL LETTERS, vol. 58, pp. 39-46. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 9
[img]

Articolo di rivista Ceragioli F.M.; De Persis C (2007)
Discontinuous stabilization of nonlinear systems: Quantized and switching controls. In: SYSTEMS & CONTROL LETTERS, vol. 56, pp. 461-473. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 35 - Scopus: 53
[img]

Articolo di rivista V. Cerone; M. Milanese; D. Regruto (2007)
Robust feedforward design for a two-degrees of freedom controller. In: SYSTEMS & CONTROL LETTERS, vol. 56, pp. 736-741. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 8
[img]

Articolo di rivista Calafiore G.C.; Dabbene F (2005)
Near optimal solutions to least-squares problems with stochastic uncertainty. In: SYSTEMS & CONTROL LETTERS, vol. 54, pp. 1219-1232. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 7
[img]

Articolo di rivista Bacciotti A.; Mazzi L (2005)
An invariance principle for nonlinear switched systems. In: SYSTEMS & CONTROL LETTERS, vol. 54, pp. 1109-1119. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 86 - Scopus: 110
[img]

Articolo di rivista Milanese M; Novara C. (2004)
Nonlinear Set Membership Prediction of River Flow. In: SYSTEMS & CONTROL LETTERS, pp. 31-39. - ISSN 0167-6911
Web of Science: 6 - Scopus: 9

Articolo di rivista Belforte G.; Gay P. (2004)
Optimal worst case estimation for LPV-FIR models with bounded errors. In: SYSTEMS & CONTROL LETTERS, vol. 53/3-4, pp. 259-268. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 12
[img]

Articolo di rivista Bacciotti A. (2004)
Stabilization by means of state space depending switching rules. In: SYSTEMS & CONTROL LETTERS, vol. 53, pp. 195-201. - ISSN 0167-6911 [Disponibilità ristretta]
Web of Science: 62 - Scopus: 67
[img]

Articolo di rivista Ferrante A; Pandolfi L. (2002)
On the solvability of the positive real lemma equations. In: SYSTEMS & CONTROL LETTERS, vol. 47, pp. 211-219. - ISSN 0167-6911
Web of Science: 6 - Scopus: 7

Articolo di rivista Ceragioli F.M. (2002)
Some remarks on stabilization by means of discontinuous feedbacks. In: SYSTEMS & CONTROL LETTERS, vol. 45, pp. 271-281. - ISSN 0167-6911
Web of Science: 18 - Scopus: 19

Articolo di rivista Bacciotti A.; Rosier L. (2000)
REGULARITY FOR LIAPUNOV FUNCTIONS OF STABLE SYSTEMS. In: SYSTEMS & CONTROL LETTERS, vol. 41, pp. 265-270. - ISSN 0167-6911
Web of Science: 8 - Scopus: 7

Articolo di rivista Bucci F; Pandolfi L. (2000)
The regulator problem with indefinite quadratic cost for boundary control systems: the finite horizon case. In: SYSTEMS & CONTROL LETTERS, vol. 39, pp. 79-96. - ISSN 0167-6911
Web of Science: 11 - Scopus: 15

Articolo di rivista Milanese M.; Taragna M. (1999)
H-infinity identification of "soft" uncertainty models. In: SYSTEMS & CONTROL LETTERS, vol. 37, pp. 217-228. - ISSN 0167-6911
Web of Science: 9 - Scopus: 8

Articolo di rivista Fagnani F.; S. Zampieri (1997)
Canonical kernel representations for behaviors over finite Abelian groups. In: SYSTEMS & CONTROL LETTERS, vol. 32, pp. 271-282. - ISSN 0167-6911
Web of Science: 4 - Scopus: 5

Articolo di rivista Fagnani F.; J.C. Willems (1997)
Deterministic Kalman filtering in a behavioral approach. In: SYSTEMS & CONTROL LETTERS, vol. 32, pp. 301-312. - ISSN 0167-6911
Scopus: 6

Articolo di rivista Bacciotti A.; Mazzi L.; Sabatini M. (1996)
GENERATION OF STABLE LIMIT CYCLES IN CONTROLLABLE LINEAR SYSTEMS. In: SYSTEMS & CONTROL LETTERS, vol. 28, pp. 43-48. - ISSN 0167-6911
Web of Science: 1 - Scopus: 4

Articolo di rivista Indri M.; Tornambe' A. (1996)
Lyapunov analysis of the approximate motion equations of flexible structures. In: SYSTEMS & CONTROL LETTERS, vol. 28, pp. 31-41. - ISSN 0167-6911
Web of Science: 1 - Scopus: 1

Articolo di rivista Bacciotti L.; Mazzi L. (1995)
STABILIZABILITY OF CLOSED ORBITS. In: SYSTEMS & CONTROL LETTERS, vol. 24, pp. 97-101. - ISSN 0167-6911
Web of Science: 8 - Scopus: 15

Articolo di rivista Belforte G.; Tay T. T (1993)
Optimal input design for worst case system identification in l1 / l2 / linfty. In: SYSTEMS & CONTROL LETTERS, vol. 20, pp. 273-278. - ISSN 0167-6911
Scopus: 10

Articolo di rivista Belforte G. (1992)
Parameter identification for models with bounded errors in all variables. In: SYSTEMS & CONTROL LETTERS, vol. 19, pp. 425-428. - ISSN 0167-6911
Web of Science: 2 - Scopus: 2

Articolo di rivista Fagnani F. (1991)
Controllability and observabilityindices for linear time-invariant systems: a new approach. In: SYSTEMS & CONTROL LETTERS, vol. 17, pp. 243-250. - ISSN 0167-6911
Web of Science: 5 - Scopus: 6

Articolo di rivista Fagnani F. (1991)
An operator-theoretic approach to the mixed-sensitivityminimization problem. In: SYSTEMS & CONTROL LETTERS, vol. 17, pp. 227-235. - ISSN 0167-6911
Web of Science: 4 - Scopus: 4

Questa lista è stata generata il Fri Oct 20 04:58:59 2017 CEST.